MathSciNet Relay Station
MathSciNet bibliographic data
MR2083739 34K10 (34B18)
Karakostas, G. L.; Mavridis, K. G.; Tsamatos, P. Ch. Triple solutions for a nonlocal functional boundary value problem by Leggett-Williams theorem. Appl. Anal. 83 (2004), no. 9, 957–970.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement